Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth control mood swings?

I've been taking seasonique for like 6 weeks now and I've noticed that my mood swings are completely haywire. I'm either sad enough to ball my eyes or enraged beyond reason over nothing... Has anyone else had a problem like this?

 
ExenoRainbow

Asked by ExenoRainbow at 10:39 PM on Jan. 16, 2010 in Health

Level 5 (72 Credits)
This question is closed.
Answers (2)
  • The last time i was on birthcontrol the first month was pretty good but after that my mood started changing. Similar to yourself, one minute I would be cry and the next minute I wanted to kill someone. My mood swings were so extreme that it almost cost me my marriage.

    After a few weeks of my crazy mood swings I started feeling very ill. I had absolutely no energy, my heart would race, i would get dizzy, and had horrible vertigo all the time. I finally went to the hospital when i couldnt handle the vertigo anymore and found out I was having some weird reaction to the birth control, so I havent taken it since.

    Be careful and if you start filling sick I would see your doctor.
    saysha100687

    Answer by saysha100687 at 11:02 PM on Jan. 16, 2010

  • Yes. I had some very strong emotional side-effects from birth control pills; so did my sisters. I guess it's in our genetics to not handle them well.

    We all do better with localized hormones like from an IUD or nuvaring that doesn't allow so much of the hormones into our blood stream.
    Anonymous

    Answer by Anonymous at 10:55 PM on Jan. 16, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN